Surgical Abortion spotting bleeding


Q: I got a abortion August 26th at 8 weeks, I bleed for 2 days and starting spotting after that. That lasted until last week wednesday the 19th of OCtober. My lower back began to hurt and I started to bleed heavier like a period. I began to take my birth control thinking it was my period but I am still bleeding today. I went back for my 2 week check up and was told there were no retained tissue, and my hormone level was 50. Also, the 4th week after my procedure for around 15 mintues I bleed really haevy and a few blood clots came out and thats when my spotting became less and sometimes would stop for a few hours until I started to bleed last week. Should I go see my doctor?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon